# SDR DALA2015022701710

- Difficulty date: January 14, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 54,669 hours, 43,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1226
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS IN BELLY AT BS 1226 IAW ERA 532852-14, REV ORIGINAL PERMANENT REPAIR ACCOMPLISHED.
